# SDR UIEA2024042200303

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 50,782 hours, 7,950 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW L/E ILES 560 D BEAM WEB CRACKED( RHW L/E ILES 560 D BEAM WEB REPAIRED AS PER RI-57-41-16827 REV A. NO FURTHER DEFECTS NOTED )
